# SDR AALA20170817008

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,875 hours, 25,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5935852503
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT MAIN LANDING GEAR WHEEL WELL LOWER SIDE OF TRAPEZOID ANGLE ABOVE THE BRAKE ACCUMULATOR.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-02-001.
